# SDR C77A2020022270011

- Difficulty date: July 10, 2019
- Submitted: February 22, 2020
- Operation: Air carrier
- Aircraft: N610CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000198
- Aircraft time: 31,546 hours, 19,293 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Frame 19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH A PERMANENT REPAIR OF CORROSION DAMAGE DISCOVERED DURING BASIC CHECK AT EAMS ON THE LH IB SEAT TRACK (P/N 170-03264-001) AT THE FR19 CROSSBEAM IN THE FORWARD CABIN FLOOR STRUCTURE. THE BEAM WILL BE REPAIRED BY CUTOUT AND DOUBLER INSTALLATION PER SRM PART II 53-10-10 REPAIR 01P. THE LH SEAT TRACK BEAM IS NOT CLASSIFIED AS FATIGUE CRITICAL STRUCTURE (FCS), BUT IT IS CLASSIFIED AS PRIMARY STRUCTURE. ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR DUE TO STRENGTH RESTORATION OF PRIMARY STRUCTURE. SUPPLEMENTAL FOLLOW UP INSPECTIONS ARE NOT REQUIRED PER SRM PART II 53-10-10 REPAIR 01P. WORK ORDER 254202308
